# SDR UALA2012031401667

- Difficulty date: March 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,158 hours, 14,091 cycles
- Engine: Pwa PW4060
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Switch
- Condition: Faulty
- Location: Rat
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER APU START AT FL350, EICAS RAT UNLOCKED LIGHT ILLUMINATED.  SUSPECT RAT DOOR SLIGHTLY OPEN WITH POWER TRANSIENT.  NO VIBRATION FELT. REFLY.  RMV'D & RPLC'D S369 RAT UP LIMIT SWITCH PER MM.  OPS CHECKED GOOD PER MM.
